# SDR 97UAL900366

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 804660
- Condition: Failed
- Location: Rt Engine
- Part time: 3,226 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

RIGHT ENGINE WAS SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL PRESSURE WITH INDICATION LOW PRESSURE LIGHT ON.  *S/D*  MAIN OIL PUMP DRIVE SHAFT GEAR TEETH FAILED.  ENGINE REMOVED.  REPLACED ALL  ENGINE BEARINGS, DRIVE SHAFT AND MATING GEAR IN THE MAIN GEAR ASSEMBLY.
